UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 158

of 'Chemotherapy hepatotoxicity and dose modification in patients with liver disease'

158
TI
Etoposide-induced hepatic injury: a potential complication of high-dose therapy.
AU
Johnson DH, Greco FA, Wolff SN
SO
Cancer Treat Rep. 1983;67(11):1023.
 
Two cases of toxic hepatitis developing in patients receiving high-dose etoposide (VP-16-213) for refractory germinal neoplasms are described. Each patient received a total cumulative dose of at least 6800 mg/m2. Liver function abnormalities, including hyperbilirubinemia, elevated transaminases, and elevated alkaline phosphatase, became clinically apparent approximately 3 weeks following the last dose of VP-16-213. These abnormalities resolved spontaneously without sequelae over 12 weeks. High-dose VP-16-213 may be associated with hepatic injury.
AD
PMID